next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 593-601, October 2007




COMMON FIXED POINT THEOREMS VIA AN

IMPLICIT RELATION AND NEW PROPERTIES


BY


ABDELKRIM ALIOUCHE




Abstract. we prove common fixed point theorems for weakly compatible mappings in metric spaces satisfying an implicit relation using property (E.A) and a common property (E.A) which generalize results of [1] and [10].

-------------------------

Received September 3, 2005; revised May 7, 2007.

AMS Subject Classification. 54H25, 47H10.

Key words. implicit relation, weakly compatible mappings, property (E.A), common property (E.A), common fixed point.